Posted by MsX on February 20, 2003, at 21:52:50
In reply to blurred vission » keroppi, posted by napaba on February 20, 2003, at 12:07:00
> Is enyone having a problem with blurred vission?
> I've been taking Effexor for 3 weeks. I started with 37.5mg's for a week and for the past two weeks I've been taking 75mg's. I'm no longer feeling depressed and feel the anxiety has lessoned. But I feel tired all the time, I don't seem to be concentrating as well, I yawn a lot, break it in sweats, but what I'm must worried about is the blurred vision. Do these side effects go away. I need some energy, I work full time, go to school and have 3 children.
> I tried prozac, paxil, and welbutrin, but I had major weight gain.
I've had a major problem with no energy and being tired all the time, dizziness, weird blurred vision, etc. Same stuff as you, and in my experience it has just worsened over time. I'm now weaning off Effexor and it is every bit as awful as others have said. I've slowed down the time schedule as far as how much I reduce taking and that seems to help. Been weaning off for about 2 weeks now and probably have at least another week or two to go. Then no more!!! Good luck